# SDR ALGA2012072301

- Difficulty date: July 23, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N177AL
- Make and model: Bell 206L-4
- Aircraft serial: 52157
- Aircraft time: 16,190 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 206016201135
- Part serial: CS17069
- Condition: Damaged
- Location: Tail Rotor
- Part time: 14,501 hours
- Component: Hub, Bell
- Component part number: 206011810151
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR BLADE WAS FOUND TO HAVE HOLE IN TIP END OF BLADE.
